Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla Erection
Feb 25, 2009

My husband just started taking meds. He is on Atripla. Every night when he takes the meds he gets an immediate erection. It does not last long. Is that a normal side effect?

Response from Dr. Henry

I have not had any patient in our clinic report erections when starting Atripla though the efavirenz in Atripla is well known to cause sa variety of central nervous system side effects so I would guess that erections could be a part of that spectrum. Erections immediately after taking Atripa has not been reported very often -if any reader wants to comment please do so! KH



Previous
Neuropathy and Muscular/Joint Pain
Next
side effect of atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement